# SDR AU961004

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: IO520F
- Condition: Cracked
- Location: R Engine Power S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKCASE CRACKED FROM NO2 CYLINDER MOUNT PAD
